# SDR USAASB03071

- Difficulty date: May 31, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLT, CREW WAS UNABLE TO RETRACT THE LANDING GEAR AS GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  QUICK REFERENCE HANDBOOK PROCEDURES WERE FOLLOWED. FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LANDING GEAR AIR SAFETY SENSOR S106 OPEN.  REMOVED AND REPLACED AIR SAFETY SENSOR S106 PER MM 32-09-01.  OPS CHECK GOOD.  (M)
